# SDR C2XA01CL075

- Difficulty date: April 5, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 842503A
- Part serial: 187
- Condition: Failed
- Location: Rt Mlg
- Part time: 20,503 hours, 19,972 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3238 THE CREW REPORTED THE RIGHT MAIN GEAR UNLOCK LIGHT ILLUMINATED INTERMITTENTLY DURING FLIGHT.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
